Alternative formulations of the characteristic equation of a Bernoulli-Euler beam to which several viscously damped spring-mass systems are attached inspan


Gurgoze M.

JOURNAL OF SOUND AND VIBRATION, vol.223, no.4, pp.666-677, 1999 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Letter
  • Volume: 223 Issue: 4
  • Publication Date: 1999
  • Doi Number: 10.1006/jsvi.1998.2146
  • Journal Name: JOURNAL OF SOUND AND VIBRATION
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.666-677
  • Istanbul Technical University Affiliated: No